# SDR SWAA2025082291687

- Difficulty date: July 15, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 59,381 hours, 32,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET BS 500D AND STR 19L FWD CARGO COMPARTMENT 2025-448087<[01] REPLACED GUSSET AND FASTENERS LOCATED BS 500D AND STR 19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 143A7902 SHEET 174 REV-.;[02] CORRECTED STEP 1  REPLACED GUSSET AND FASTENERS LOCATED BS 500D AND STR 19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 143A7902 SHEET 174 REV-. SEE INDIVIDUAL SIGN-OFF BELOW.;[03] REPLACED GUSSET AND FASTENERS LOCATED BS 500D AND STR 19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 143A7902 SHEET 174 REV-. SEE INDIVIDUAL SIGN-OFF BELOW.
